6 doctors weighed in:

My birth cont pills r giving me headaches. I forget to tak them and bleed randomly. Can I just stop without facing problems? I had a baby 4mo ago.

6 doctors weighed in
Dr. Kevin Considine
Family Medicine
3 doctors agree

In brief: Yes

If you are having particularly bad headaches with birth control pills you should stop them. Also, contact your doctor for other birth control alternatives as i'm assuming you do not want to have another pregnancy at this time, right?

In brief: Yes

If you are having particularly bad headaches with birth control pills you should stop them. Also, contact your doctor for other birth control alternatives as i'm assuming you do not want to have another pregnancy at this time, right?
Dr. Kevin Considine
Dr. Kevin Considine
Thank
Dr. Stephen Sudler
Obstetrics & Gynecology
2 doctors agree

In brief: Yes, you can stop

You can stop you birth control pills when you choose, but the end of the pack or cycle is recommended.
Just do not start another pack. You should consult with your doctor on alternate reliable forms of contraception, which do not require daily maintenance, such as the "patch", nuvaring, depo-provera injection or an iud. If you have completed childbearing then sterilzation is an option.

In brief: Yes, you can stop

You can stop you birth control pills when you choose, but the end of the pack or cycle is recommended.
Just do not start another pack. You should consult with your doctor on alternate reliable forms of contraception, which do not require daily maintenance, such as the "patch", nuvaring, depo-provera injection or an iud. If you have completed childbearing then sterilzation is an option.
Dr. Stephen Sudler
Dr. Stephen Sudler
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors